Howard G. Tucker


Professor, Mathematics
School of Physical Sciences

PH.D., University of California, Berkeley, 1955

Phone: (949) 824-5421
Fax: (949) 824-7993
Email: htucker@math.uci.edu

University of California, Irvine
474 Rowland Hall
Mail Code: 3875
Irvine, CA 92697
Research Interests
Probability and Mathematical Statistics
URL
Academic Distinctions
Fellow of Institute of Mathematical Statistics
Publications
(with Mark Finkelstein and Jerry A. Veeh) "Conservative Confidence Intervals for a Single Parameter", Communications in Statistics: Theory and Methods, vol 29 (2000) 1911-1928
 
(with M. Finkelstein and J. A. Veeh) "Confidence Intervals for N in the Exponential Order Statistics Problem". Communications in Statistics: Theory and Methods, vol 28, (1999), pp 1415-1434.
 
(Book) MATHEMATICAL METHODS IN SAMPLE SURVEYS. World Scientific Publishing Co., Inc. Singapore (1998)
 
(with M. Finkelstein and J. A. Veeh) "Confidence Intervals for the Number of Unseen Types" Statistics and Probability Letters, Vol37 (1998) pp423-430.
 
(with M. Finkelstein) "Unconditional Limit Theorems from Conditional Limit Theorems". Journal of Nonparametric Statistics, Vol 8 (1997), pp267-274
 
(with M. Finkelstein and J. A. Veeh) "Point Processes without Topology". "Statistics, Probability and Game Theory: Papers in honor of David Blackwell". IMS Lecture Notes-Monograph Series, vol30, 1996, pp 65-82.
Professional Societies
Institute of Mathematical Statistics
American Statistical Association
American Mathematical Society
Mathematical Association of America
Bernoulli Society for Mathematical Statistics and Probabilit
American Association of University Professors
Last updated
03/31/2014